# SDR CA961018019

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808491
- Condition: Saturated
- Location: Air Cond
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON RAMP WITH APU AIR ON LH PACK HP BLEED OFF, FUMES PRESENT IN CABIN. WHEN ENGINES RUNNING PACK OPERATION NORMAL. MAINTENANCE ACTION INVOLVED CHANGING COALESCER BAGS AND SYSTEM CHECKED.
